MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, MEDIUM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, it was noted that the pegs were damaged.No other problems were noted with the device.The lengths of all pegs were measured and found to meet drawing specifications.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.
 
Event or Problem Description
On 6/20/2022, it was reported by a sales representative via email that an ar-9106-02 univers vaultlock glenoid did not fully seat.The humeral head component was removed with the extraction tool.The cage screw and trunion were also unscrewed and removed.The 3 inferior 4mm glenoid holes were re-drilled, both glenoid broaches were used, a trial component was placed and removed and a new vaultlock glenoid inserted.Autologous bone from the humeral head was placed in the area where the cage screw was removed and compacted.The trunion and cage screw were inserted with excellent purchase and the shoulder was reduced without complications.This was discovered during an eclipse total shoulder arthroplasty on (b)(6) 2022.Additional information requested.

Brand Name
UNIVERS VAULTLOCK GLENOID, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19247159
Report Number1220246-2024-02790
Device Sequence Number12564350
Product Code KWS
UDI-Device Identifier00888867239326
UDI-Public00888867239326
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID, MEDIUM
Device Catalogue NumberAR-9106-02
Device Lot Number1027262117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown